American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"A Cubic Spline Method for Solving a Unilateral Obstacle Problem"
written by El Bekkey Mermri, Abdelhafid Serghini, Abdelmajid El hajaji, Khalid Hilal,
published by American Journal of Computational Mathematics, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top